Most of my paper can be downloaded at Math.Arxiv. My Google Scholar page is here.

(Last update: 2016.12)
Title Co-authors
     
38 Z. Guo, J. Li and Z. Yin, On the inviscid limit of the incompressible Navier-Stokes equations, submitted Jinlu Li, Zhaoyang Yin
37 Z. Guo, Z. Hani and K. Nakanishi, Scattering for the 3D Gross-Pitaevskii equation, submitted Zaher Hani, Kenji Nakanishi
36 X. Duong, Z. Guo, J. Li andD. Yang, A Moser type inequality for Bessel Laplace equations and applications, unpublished. arXiv:1607.04101 Xuan Thinh Duong, Ji Li, Dongyong Yang
35 Z. Guo and Y. Wu, Global well-posedness for the derivative nonlinear Schrodinger equation in H^{1/2}(R), Disc. Cont. Dyn. Sys., 37 (2017), no. 1, 257-264. Yifei Wu
34 Z. Guo and C. Huang, The inviscid limit for the Landau-Lifshitz equations, submitted Chunyan Huang
33 Z. Guo, X. Han and M. Tacy, Lp bilinear quasimode estimates, submitted. Xiaolong Han, Melissa Tacy
32 Z. Guo and T. Oh, Non-existence of solutions for the periodic cubic NLS below $L^2$, to appear in Internat. Math. Res. Not. Tadahiro Oh
31 J. Chung, Z. Guo, S. Kwon and T. Oh, Normal form approach to global well-posedness of the quadratic derivative Schrödinger equation on the circle, to appear in Ann. Inst. H. Poincar\'e Anal. Non. Jaywan Chung, Soonsik Kwon, Tadahiro Oh
30 I. Bejenaru, Z. Guo, S. Herr and K. Nakanishi, Well-posedness and scattering for the Zakharov system in four dimensions, Analysis & PDE 8-8 (2015), 2029-2055. Ioan Bejenaru, Sebastian Herr, Kenji Nakanishi
29 Z. Guo, Sharp spherically averaged Strichartz estimates for the Schrodinger equation, Nonlinearity 29 (2016) 1668–1686.  
28 Z. Guo, Spherically averaged maximal function and scattering for the 2d cubic derivative Schrodinger equation, International Mathematics Research Notices, rnv343, 35 pages. doi:10.1093/imrn/rnv343  
27 Z. Guo, Y. Sire, Y. Wang and L. Zhao, On the energy-critical fractional Schrodinger equation in the radial case Yannick Sire, Yuzhao Wang, Lifeng Zhao
26 Y. Cho, Z. Guo, and S. Lee, A Sobolev estimate for the adjoint restriction operator, Math. Ann. 362 (3), (2015), 799-815. Yonggeun Cho, Sanghyuk Lee
25 Z. Guo, T. Oh and Y. Wang, Strichartz estimates for Schrodinger equations on irrational tori, Proc. London Math. Soc. 109 (4), (2014), 975-1013. Tadahiro Oh, Yuzhao Wang
24 Z. Guo, S. Lee, K. Nakanishi and C. Wang, Generalized Strichartz estimates and scattering for 3D Zakharov system, Comm. Math. Phy. 331 (2014), NO. 1, 239-259. Sanghyuk Lee, Kenji Nakanishi, Chengbo Wang
23 Z. Guo, K. Nakanishi and S. Wang, Global dynamics below the ground state energy for the Klein-Gordon-Zakharov system in the 3D radial case, Comm. PDE, 39 (2014) 1158-1184. Kenji Nakanishi, Shuxia Wang
22 Z. Guo, Y. Lin and L. Molinet, Well-posedness in energy space for the periodic modified Benjamin-Ono equation, J. Differential Equations 256 (2014) 2778-2806. Yiquan Lin, Luc Molinet
21 Z. Guo, K. Nakanishi and S. Wang, Small energy scattering for the Klein-Gordon-Zakharov system with radial symmetry, Math. Res. Let., 21 (4), (2014) 733-755. Kenji Nakanishi, Shuxia Wang
20 Z. Guo and Y. Wang, Improved Strichartz estimates for a class of dispersive equations in the radial case and their applications to nonlinear Schrodinger and wave equation, J. Anal. Math., 124 (1), 2014, pp 1-38 Yuzhao Wang
19 Z. Guo, N. Hayashi, Y. Lin and P. I. Naumkin, Modified scattering operator for the derivative nonlinear Schrodinger equation, Siam J. Math. Anal., 45 (6), 2013, 3854-3871. Nakao Hayashi, Yiquan Lin, Pavel I. Naumkin
18 Z. Guo, K. Nakanishi and S. Wang, Global dynamics below the ground state energy for the Zakharov system in the 3D radial case, Advances in Mathematics 238 (2013) 412-441. Kenji Nakanishi, Shuxia Wang
17 Z. Guo, C. Kwak and S. Kwon, Rough solutions of the fifth-order KdV equations, J. Funct. Anal., 265 (11) 2013, 2791-2829. Chulkwang Kwak, Soonsik Kwon
16 Z. Guo and K. Nakanishi, Small energy scattering for the Zakharov system with radial symmetry, Int. Math. Res. Notices (2013) doi: 10.1093/imrn/rns296. Kenji Nakanishi
15 Z. Guo, S. Kwon and T. Oh, Poincare-Dulac normal form reduction for unconditional well-posedness of the periodic cubic NLS, Comm. Math. Phy. 322 (2013), no. 1, pp 19-48. Soonsik Kwon, Tadahiro Oh
14 Z. Guo, Local well-posedness for dispersion generalized Benjamin-Ono equations in Sobolev spaces, J. Differential Equations 252 (2012) 2053-2084  
13 W. Chen, Z. Guo and J. Xiao, Sharp well-posedness for the Benjamin Equation, Nonlinear Analysis 74 (2011) 6209-6230. Wengu Chen, Jie Xiao
12 Z. Guo, L. Peng, B. Wang and Y. Wang, Uniform well-posedness and inviscid limit for the Benjamin-Ono-Burgers equation, Advances in Mathematics 228 (2011) 647-677.
Lizhong Peng, Baoxiang Wang, Yuzhao Wang
11 Z. Guo and Z. Yin, A class of function spaces and its application in solving second-order nonlinear differential equations, Nonlinear Analysis 74 (2011) 2750-2757. Zhaoyang Yin
10 W. Chen and Z. Guo, Global well-posedness and I-method for the fifth-order Korteweg-de Vries equation, J. Anal. Math. 114 (2011) 121-156. Wengu Chen
9 Z. Guo, Local wellposedness and a priori bounds for the modified Benjamin-Ono equation, Advances in Differential Equations, 16/11-12 (2011), 1087-1137.  
8 Z. Guo and Y. Wang, On the well-posedness of the Schr\"{o}dinger-Korteweg-de Vries system, J. Differential Equations 249 (2010) 2500-2520. Yuzhao Wang
7 W. Chen, Z. Guo and Z. Liu, Sharp local well-posedness for a fifth-order shallow water wave equation, J. Math. Anal. Appl. 369 (2010) 133-143 Wengu Chen, Zeping Liu
6 Z. Guo, L. Peng and B. Wang, On the local regularity of the KP-I equation in anisotropic Sobolev space, J. Math. Pures Appl. 94 (2010) 414-432. Lizhong Peng, Baoxiang Wang
5 Z. Guo, Global well-posedness of Korteweg-de Vries equation in $H^{-3/4}(\R)$,J. Math. Pures Appl. 91 (2009) 583-597.  
4 Z. Guo and B. Wang, Global well posedness and inviscid limit for the Korteweg-de Vries-Burgers equation, J. Differential Equations 246 (2009) 3864-3901. Baoxiang Wang
3 Z. Guo, L. Peng and B. Wang, Decay estimates for a class of wave equations, Journal of Functional Analysis, 254/6 (2008) 1642-1660. Lizhong Peng, Baoxiang Wang
2 Z. Guo, P. Li and L. Peng, $L^p$ Boundedness of Commutators of Riesz Transforms Associated to Schr\"{o}dinger Operator, J. Math. Anal. Appl. 341 (2008) 421-432. Pengtao Li, Lizhong Peng
1 Z. Guo and L. Peng, Endpoint Strichartz Estimate For Kinetic Transport Equation In One Dimension, C. R. Acad. Sci. Paris, Ser. I 345 (2007) 253-256. Lizhong Peng